# SDR 2008UALA00442

- Difficulty date: January 27, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 22,807 hours, 9,457 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LANYARD FOR DOOR 2R IS NOT PACKED INTO SLIDEPACK AND EXTENDS ABOUT 2 FT.  REINSTALLED LANYARD AND CHECKED SLIDE ARMING AND DISARMING POSITIONS, ALL NORMAL.
